MathSciNet Relay Station
MathSciNet bibliographic data
MR112926 (22 #3772) 26.00
Opial, Z. Sur une inégalité. (French) Ann. Polon. Math. 8 1960 29–32.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement